Siberian Mathematical Journal

, Volume 37, Issue 6, pp 1101–1109 | Cite as

Symmetrization of the system of equations of radiation hydrodynamics and global solvability of the Cauchy problem

  • A. M. Blokhin
  • Yu L. Trakhinin


Cauchy Problem Global Solvability Radiation Hydrodynamic 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. M. Anile, S. Pennisi, and M. Sammartino, “Covariant radiation hydrodynamics,” Ann. Inst. H. Poincaré,56, No. 1, 49–74 (1992).Google Scholar
  2. 2.
    A. M. Anile, S. Pennisi and M. Sammartino, “A thermodynamical approach to Eddington factors,” J. Math. Phys.,32, No. 2, 544–550 (1991).CrossRefGoogle Scholar
  3. 3.
    S. Pennisi and M. Sammartino, “A mathematical model for radiation hydrodynamics,” Matematiche (Catania), Fasc. II,45, 379–406 (1990).Google Scholar
  4. 4.
    G. M. Kremer and I. Müller, “Radiation thermodynamics,” J. Math. Phys.,33, No. 6, 2265–2268 (1992).CrossRefGoogle Scholar
  5. 5.
    S. L. Sobolev, Some Applications of Functional Analysis to Mathematical Physics [in Russian], Leningrad Univ., Leningrad (1950).Google Scholar
  6. 6.
    T. Kato, “The Cauchy problem for quasi-linear symmetric hyperbolic systems,” Arch. Rational Mech. Anal.,58, No. 3, 181–205 (1975).CrossRefGoogle Scholar
  7. 7.
    S. Mizohata, The Theory of Partial Differential Equations [Russian translation], Nauka, Moscow (1977).Google Scholar
  8. 8.
    A. M. Blokhin, Energy Integrals and Their Applications to the Problems of Gas Dynamics [in Russian], Nauka, Novosibirsk (1986).Google Scholar
  9. 9.
    A. M. Blokhin, “Symmetrization of continuum mechanics equations,” Sibirsk. J. Differential Equations,2, No. 1, 3–47 (1995).Google Scholar
  10. 10.
    S. K. Godunov, “An interesting class of quasilinear systems,” Dokl. Akad. Nauk SSSR,139, No. 3, 521–523 (1961).Google Scholar
  11. 11.
    K. O. Friedrichs and P. D. Lax, “Systems of conservation equations with a convex extension,” Proc. Nat. Acad. Sci. U.S.A.,69, No. 8, 1686–1688 (1971).Google Scholar
  12. 12.
    A. Harten, “On the symmetric form of systems of conservation laws with entropy,” J. Comput. Phys.,49, No. 1, 151–164 (1983).CrossRefGoogle Scholar
  13. 13.
    A. M. Blokhin and R. D. Alaev, Energy Integrals and Their Applications to Studying Stability of Difference Schemes [in Russian], Novosibirsk Univ., Novosibirsk (1993).Google Scholar
  14. 14.
    A. N. Malyshev and E. I. Romenskii, “Hyperbolic equations of heat conduction. Global solvability of the Cauchy problem,” Sibirsk. Mat. Zh.,27, No. 5, 128–134 (1986).Google Scholar
  15. 15.
    A. M. Blokhin and A. D. Birkin, “Global solvability of the problem of supersonic flow around a cone,” Mathematical Modelling,8, No. 4, 89–104 (1996).Google Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • A. M. Blokhin
    • 1
  • Yu L. Trakhinin
    • 1
  1. 1.Novosibirsk

Personalised recommendations